# SDR SIMA20180704004

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 35,847 hours, 30,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN. C/W INSPECTION AND LUBE OF THE PAX MAIN DOOR FOUND ONE OF DOOR STOP LOOSE STOP TIGHTENED IAW ETN-EM-52-047, DOOR OPS CHECK GOOD.
